MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003SZAS40210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received and the reported lot number was not confirmed as the packaging was not returned with the device.On visual/microscopic inspection, the stent delivery wire (sdw) was seen to be broken/fractured and kinked bent.The stent was stuck within the catheter hub.The stent was removed from the catheter and was seen to be deformed.Functional inspection was not carried out due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as reported can be confirmed based on analysis.The as reported stent difficult/unable to transfer as well as the as analyzed sdw broken/fractured during use, sdw kinked bent, stent deformed will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject stent was returned for analysis and it was discovered that the stent delivery wire was broken/fractured during use.There was no clinical consequence to the patient reported as a result of this event.

Brand Name
NEUROFORM ATLAS 4.0MM X 21MM NO TIP- HDE
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12250833
Report Number3008881809-2021-00319
Device Sequence Number20006013
Product Code NJE
UDI-Device Identifier07613252656197
UDI-Public07613252656197
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model NumberM003SZAS40210
Device Catalogue NumberM003SZAS40210
Device Lot Number22481273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICRO CATHETER (STRYKER)